Ask a Neurologist. Get Answers to Your Neurology Questions.
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
Sorry to hear about your problem
It seems that there is a possible hematoma at the site of fall. Now as you are also on anticoagulant (Eliquis) which prevent the formation of a clot in your body. Now after an injury like yours usually a hematoma develop at the site of injury. Now as you are also on anticoagulant so there is risk of further bleeding in the hematoma and that is the reason why you are experiencing a worsening of your symptoms with discoloration . You need to seek medical attention at the earliest to assess the injured area and see if you need any imaging to rule out a bony injury and also to decide about anticoagulation. If the hematoma is a big one you might need to stop the anticoagulation for some time after discussing with the doctor. He can also assess you regarding need of drainage of the hematoma.
Feel free to ask if any more questions
if done PLEASE LEAVE A POSITIVE RATING PREFERABLY 5 STARS SO THAT I MAY BE CREDITED FOR MY WORK